# SDR DALA2023051103740

- Difficulty date: May 9, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 73,062 hours, 29,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4110264) DURING INSPECTION FOUND EMERGENCY AISLE LIGHTS FOR FIRST CLASS SEATS AND EMERGENCY LIGHT FOR R1 DOOR INOP. REMOVED AND REPLACED FWD R/H EMERGENCY BATTERY PACK REF. B737 AMM 33-51. OPS CHECK GOOD.
